Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Taking Penegra for erectile dysfunction. Experiencing no erections. What should I do?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 5227 Questions
Sir I had a slight ED before 5 years therefore I started taking Penegra tab to help me when having sex. In due course I am not able to achieve erection at all with the tablet.. Some times even after taking the tablet also I am not able to achieve erection. Please suggest me some thing or else my marriage will break and my one year old daughter will be suffering for my mistake..
Posted Thu, 12 Dec 2013 in Erectile Dysfunction
Answered by Dr. P. T. Patil 4 hours later
Brief Answer: You need to get investigated for ED. Detailed Answer: Hello Thanks for your query.Based on the facts that you have posted it appears that you have problem of erectile Dysfunction since last 5 years and was taking Sildenafil but is not getting good erection since very recently. I shall be happy if you can post me few more details to help me in making comments on your problem . 1) Are you diabetic ? 2) Do you have hypertension (High B.P.) ? 3) Do you consume alcohol regularly? 4) What is the level of stress at your work? Following measure will help you to boost up your confidence and getting good erection. 1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning. 2) Take high protein diet rich in vegetables and fruits and Vitamin A,C,D,E.and Zinc 3)Take anti oxidants like Almonds 5-6 everyday.. 4) Avoid alcohol and smoking.. Please consult qualified Urologist for clinical evaluation and get following tests done to rule out any vascular cause for your ED. 1) Colour Doppler Ultrasound scanning of the penis rule out any arterial insufficiency or venous leak being the cause of your ED, Further treatment will depend upon the result of this test. Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you . Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor